AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

On Higher Frobenius-Schur Indicators
Yevgenia Kashina, DePaul University, Chicago, IL, Yorck Sommerhäuser, Universität München, Munich, Germany, and Yongchang Zhu, Hong Kong University of Science and Technology, Kowloon, Hong Kong
cover
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
2006; 65 pp; softcover
Volume: 181
ISBN-10: 0-8218-3886-5
ISBN-13: 978-0-8218-3886-0
List Price: US$52
Individual Members: US$31.20
Institutional Members: US$41.60
Order Code: MEMO/181/855
[Add Item]

We study the higher Frobenius-Schur indicators of modules over semisimple Hopf algebras, and relate them to other invariants as the exponent, the order, and the index. We prove various divisibility and integrality results for these invariants. In particular, we prove a version of Cauchy's theorem for semisimple Hopf algebras. Furthermore, we give some examples that illustrate the general theory.

Table of Contents

  • Introduction
  • The calculus of Sweedler powers
  • Frobenius-Schur indicators
  • The exponent
  • The order
  • The index
  • The Drinfel'd double
  • Examples
  • Bibliography
  • Subject index
  • Symbol index
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia